Aspirin with 20mg omeprazole - still causing b... - IBS Network

IBS Network

33,191 members11,327 posts

Aspirin with 20mg omeprazole - still causing bloating and now lower back pain issues

SP-2008
SP-2008

Hi all, new the forum.

My haematologist has requested that I take 75mg aspirin daily ( for a MPN disorder, Myleofibrosis)with 20mg omeprazole to prevent stomach ulcers caused by aspirin. But I am suffering with bloating which is now causing lower back issues.

Does anyone else have these problems with aspirin, and know of anything I can do to reduce the side effects of aspirin?

4 Replies
oldestnewest

check out side effects of both on internet - won't be aspirin - omeprazole is more likely to be culprit

SP-2008
SP-2008 in reply to janetmtt

Thanks Janetmtt, I’m always a bit concerned with looking at the internet for information, it always seems to lead to a sinister diagnosis. Ive checked out the NHS website and it doesn’t give any side effects matching mine for either of them. I’ve tried aspirin 5 years ago and had similar problems but blamed it on other meds I was taking at the time. But I can’t help but think it is the aspirin this time as I started with aspirin first and then on the due to issues I’m having now I was recommended by my haematologist To start on the omeprazole. Nether the less thank you for making the time to reply.

My wife has recently been diagnosed with myelofibrosis JAK2+ she has been out of hospital for about a month, after spending about three weeks there after being told to take aspirin, when she had a bleed, then a portal vein clot together with back pain and bloating (distended abdomen) all symptoms of the clot that blocked her portal vein. Please see your doctor or hematologist asap just in case it is a clot. Best wishes.

Hi Jointpain, thank you for your reply. I think with a clot I would have other side effects which I have none. Well I hope not. I will speak to my doctor just in case. I hope your wife is feeling better and your MPN is being good to you.

You may also like...